# SDR SWAA2021122748503

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION- BS727 LBL9 FLOOR SUPPORT TO FWD BLKHD SUPPORT CORRODED,  NO ALLOWABLE DAMAGE LIMITS ON SRM.   REMOVED FLOOR SUPPORT IAW SRM 51-40-02-0G-0.  FABRICATED, LOCATED, AND DRILLED THE NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0, AND DWG# 144A2600.  APPLIED A CHEMICAL CONVERSION COATING IAW SOPM 20-43-03.  PRIMED THE NEW ACB BS 727 LBL 9 FLOOR SUPPORT TRACK TO FWD BLKHD SUPPORT IAW SOPM 20-44-04 .  INSTALLED THE NEW FLOOR SUPPORT IAW SRM 51-40-02-0G-0, AND DWG 146A2600.
